# SDR IPXA2018070531405

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 54,233 hours, 12,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE UPPER MOUNT PINS DO NOT LOCK REF IPC 25-61-05-01 ITEM 035. R&R R1 DOOR EVAC SLIDE UPPER MOUNT PINS WITH REF TO MM 25-61-15.
